, Volume 19, Issue 1, pp 24-29
Date: 07 Mar 2011

Bright and dark solitons of the Rosenau-Kawahara equation with power law nonlinearity

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, the topological (dark) as well as non-topological (bright) soliton solutions to the Rosenau-Kawahara equation with power law nonlinearity are obtained by the solitary wave ansatz method. A couple of conserved quantities are also calculated for the case of bright soliton solution.